MathSciNet Relay Station
MathSciNet bibliographic data
MR2548379 (2010i:92117) 92D30 (60H10)
Yu, Jiajia; Jiang, Daqing; Shi, Ningzhong Global stability of two-group SIR model with random perturbation. J. Math. Anal. Appl. 360 (2009), no. 1, 235–244.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement